# SDR F3LA200400068

- Difficulty date: June 26, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 2,662 hours, 1,235 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 422081100
- Part serial: 4302
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED FLIGHT CONTROL ELAC 2 FAULT AFTER NR 2 ENGINE START.  PERFORMED AFS TEST PER TASK 22-66-00-810-851.  NO FAULTS FOUND.  SWAPPED ELAC NR 1 AND NR 2.  PERFORMED ELECTRONIC FLIGHT CONTROL SYSTEM TEST.  LT AND RT ELEVATOR AND LT AND RT AILERON TESTED OKAY.  REPLACED ELAC 2 POSITION TRANSDUCER ON THE ACTUATOR (9CE).  OPS CHECK OK PER AMM 27-44-56 AND 27-96-00.
